Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote Effects?

Posted by PM80 on March 22, 2005, at 16:12:26

In reply to Re: Depakote Effects? PM80, posted by HappyGirl on March 22, 2005, at 15:58:23

Actually, I do feel it, I think. I read that it could take weeks to kick in, so I didn't believe myself. I'm not the most steady in my moods anyway -duh, i'm here :) -so it could have been a fluke or a placebo effect thing. But, I definitely feel better in the morning as I wake up. At work, I have been feeling like the real me, which is nice. It's just when I'm alone that the nothingness sets in. Anyway, I think i'm thinking too much!

Good idea, I will talk about my dose to my doc; I have an appointment in a couple of weeks anyway.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PM80 thread:474045
URL: http://www.dr-bob.org/babble/20050322/msgs/474124.html